# SDR HEEA088618

- Difficulty date: February 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Part serial: 9105034
- Condition: Weak
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY WEAK. REPAIRED.
